Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


André-Quillen homology via functor homology

Author: Teimuraz Pirashvili
Journal: Proc. Amer. Math. Soc. 131 (2003), 1687-1694
MSC (2000): Primary 13D03, 18G25
Published electronically: October 1, 2002
MathSciNet review: 1955254
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain André-Quillen homology for commutative algebras using relative homological algebra in the category of functors on finite pointed sets.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D03, 18G25

Retrieve articles in all journals with MSC (2000): 13D03, 18G25

Additional Information

Teimuraz Pirashvili
Affiliation: Razmadze Mathematical Institute, Rukhadze str. 1, Tbilisi 380093, Republic of Georgia

PII: S 0002-9939(02)06741-2
Received by editor(s): October 13, 2001
Received by editor(s) in revised form: January 17, 2002
Published electronically: October 1, 2002
Additional Notes: The author was partially supported by the grant INTAS-99-00817 and by the TMR network K-theory and algebraic groups, ERB FMRX CT-97-0107
Communicated by: Paul Goerss
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia